# SDR FDEA201210173648

- Difficulty date: October 17, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARC70082
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E LOWER AT APPROX XORS 433 LOWER STRAP FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 50.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
